# SDR HYIA20141017054

- Difficulty date: October 17, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 38,796 hours, 49,380 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Out Of Alignment
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR REQUIRED FOR THE MLG BELLY FAIRING PANEL 192FR PN S5247121200900.  THE REPAIR IS NECESSARY DUE TO NUMEROUS AREAS OF GAPS & AERODYNAMIC MISMATCH WITH THE ADJACENT PANELS.  IAW EO ATR-53-69-2014.
